Alert archive / Massachusetts / Small Craft Advisories in 2013
Small Craft Advisory 26, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Feb 26, 2013, 5:45 AM EST. It took effect at Feb 27, 2013, 4:00 AM EST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2013, 5:45 AM EST (10:45 UTC)
- In effect from
- Feb 27, 2013, 4:00 AM EST
- Expired
- Feb 28, 2013, 4:24 AM EST
- In force
- 24 hr
- Issued by
- NWS Boston/Norton, MA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Feb 26, 5:27 AM EST, 18 minutes earlier.
Area forecast discussion, Feb 26, 5:27 AM EST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
527 AM EST TUE FEB 26 2013
.SYNOPSIS...
HIGH PRESSURE WILL BRING A BRIEF PERIOD OF DRY AND SEASONABLE
WEATHER THROUGH THIS AFTERNOON. SLOW MOVING LOW PRESSURE WILL
BRING RAIN AND ACCUMULATING SNOW TO PORTIONS OF THE REGION
TONIGHT INTO WEDNESDAY NIGHT. UNSETTLED WEATHER WILL CONTINUE AT
TIMES THROUGH THE END OF THE WORK WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CLOUDS HAVE CLEARED ACROSS SECTIONS OF EASTERN MA THROUGH
09Z...ONLY TO HAVE SOME PATCHY FOG DEVELOP. PATCHY DENSE FOG
CONTINUES ACROSS SW NH INTO N CENTRAL/NW MA. LOW CLOUDS ACROSS
CENTRAL AND WESTERN AREAS HAVE BEEN STUBBORN TO CLEAR ALL NIGHT.
NOTING LEADING EDGE OF HIGHER CLOUDS FROM LOW PRES WORKING INTO
THE OHIO VALLEY IS ALREADY REACHING INTO S PA/NJ.
WEAK RIDGE OF HIGH PRES HAS MOVED INTO CENTRAL MAINE AT 09Z.
WINDS REMAIN LIGHT/VRBL...BUT WILL START TO PICK UP OUT OF THE E
LATER THIS MORNING. THIS SHOULD ALLOW THE LOWER CLOUDS TO BREAK
UP...ALONG WITH SOME SUNSHINE...ONLY TO HAVE THE HIGH CLOUDS MOVE
IN DURING THE AFTERNOON.
SHORT RANGE MODELS IN VERY GOOD AGREEMENT IN KEEPING BEST
ISENTROPIC LIFT AND MOISTURE S OF THE REGION THROUGH THE DAY.
EXPECT DAYTIME HIGHS TO BE MAINLY IN THE LOWER 40S...WITH SOME MID
40S ACROSS N CT/RI/SE MA.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
TONIGHT...
STRONG LOW PRES OUT OF THE OHIO VALLEY WITH ITS ASSOCIATED WARM
FRONT WILL MOVE N...PUSHING STRONG ISENTROPIC LIFT INTO THE
REGION. GOOD LOW LEVEL MOISTURE INFLOW OFF THE ATLC WILL ALSO
BRING A GOOD SLUG OF QPF INTO THE REGION...BUT LOOKS LIKE HEAVIEST
PRECIP WILL HOLD OFF UNTIL WED AS A SECOND LOW TAKES SHAPE EITHER
ACROSS S NJ OR JUST OFF THE COAST.
NOTING STRONG LOW LEVEL SE JET AT BOTH H925 AND H85 MOVING INTO
THE REGION LATE TONIGHT...ON ORDER OF 45-60 KT. HOWEVER...THINK
ONLY SOME OF THIS WILL MIX DOWN. MIXING IS NOT VERY GOOD AT THIS
POINT WITH MILDER AIR RIDING UP OVER THE COLDER DOME AT THE
SURFACE. WILL SEE SOME GUSTS UP TO 25-30 KT ALONG THE COAST
DURING THE EARLY MORNING HOURS.
BIGGEST QUESTION AT THIS POINT WILL BE PTYPE AND HOW MUCH SNOW
WILL FALL INLAND. HAVE KEPT TEMPS COLDER WELL INLAND MAINLY OVER
THE HIGHER TERRAIN. EXPECT A SHARP LINE OF SNOW VS. MIX RAIN/SNOW
OR JUST RAIN WITH THE MARINE AIR MOVING IN MODIFYING TEMPS. LOOKS
LIKE BEST SHOT WILL BE ACROSS THE HIGHER TERRAIN OF THE MONADNOCKS
AT THIS POINT...FEEL MOST CONFIDENT THAT WARNING CRITERIA SNOWFALL
WILL OCCUR ACROSS WESTERN HILLSBOROUGH AND ALL OF CHESHIRE
COUNTIES IN S NH. HAVE ISSUED WINTER STORM WARNING FOR THOSE
AREAS. HAVE KEPT WATCH UP FOR EASTERN HILLSBOROUGH COUNTY AS WELL
AS N CENTRAL AND WESTERN MA FOR NOW.
WENT CLOSER TO 2M MODEL TEMPS WHICH WERE A BIT COLDER...MAINLY THE
NAM AND EC...AS TEMPS WELL INLAND WILL BE TOUGH TO SCOUR OUT AS
STRONG WINDS ALOFT WILL LIKELY NOT MIX DOWN. EXPECT LOWS MAINLY IN
THE 30S...WITH UPPER 20S TO AROUND 30 ACROSS THE HIGHER INLAND
TERRAIN AND EASTERN SLOPES OF THE BERKSHIRES.
WEDNESDAY...LOW PRES WILL WORK UP THE COAST...BRINGING THE
STRONGEST WIND FIELD ACROSS THE REGION. ALSO...BEST SLUG OF QPF
WILL MOVE ACROSS...BRINGING A TOTAL OF AROUND 1 INCH OF PRECIP
/STORM TOTAL/...UP TO 1.25 INCHES ACROSS THE HIGHER TERRAIN WITH
GOOD UPSLOPE. LOOKS LIKE HEAVIEST SNOW WILL FALL DURING THE
MORNING ACROSS THE HIGHER TERRAIN...THEN TEMPS WILL START TO
INCREASE AS STRONG WINDS ALOFT MOVE ACROSS.
NOTING SE WINDS UP TO 25-35 MPH SUSTAINED ACROSS CAPE COD AND THE
ISLANDS...WITH GUSTS UP TO 40-45 KT POSSIBLE AS STRONGEST LOW
LEVEL JET MOVES ACROSS. HOWEVER...MIXING REMAINS RATHER POOR SO
UNCERTAIN HOW MUCH OF THIS WILL MIX DOWN. HELD OFF ON ISSUING WIND
ADVISORY FOR NOW. DO EXPECT WINDS TO START TO DIMINISH DURING THE
AFTERNOON ACROSS THE S COAST AS LOW LEVEL JET LIFTS N. EXPECT LOW
PRES TO CROSS INTO SE NY WITH WARM FRONT APPROACHING THE S COAST
LATE IN THE DAY.
EXPECT HIGHS TO RANGE FROM THE LOWER-MID 30S ACROSS S NH AND E
SLOPES OF THE BERKSHIRES TO THE LOWER 40S ALONG THE S COAST.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
HIGHLIGHTS...
* PERIODS OF RAIN AND SNOW WILL CONTINUE WED NIGHT WITH
ADDITIONAL SNOW ACCUM NORTHERN HIGHER TERRAIN
* SHOWERY PRECIPITATION THU AND THU NIGHT WITH SOME MINOR SNOW
ACCUM POSSIBLE E MA THU NIGHT
* MAINLY DRY WITH BELOW NORMAL TEMPS THIS WEEKEND INTO EARLY NEXT
WEEK
WED NIGHT...
WARM FRONT LIKELY NOT TO MAKE IT NORTH INTO SNE WITH OCCLUSION
MOVING THROUGH FROM THE SW OVERNIGHT. BASED ON THE POSITION OF
THE LOW LEVEL JET...EXPECT MAIN FOCUS FOR PRECIP WED EVENING TO BE
ACROSS FAR N MA INTO S NH...THEN GRADUALLY LIFTING TO THE N
OVERNIGHT. SHOWERY PRECIP SOUTH OF THE MASS PIKE SHOULD TAPER OFF
DURING THE NIGHT. PTYPE MAINLY SNOW OVER HIGHER ELEVATIONS WITH
MIXED RAIN/SNOW N VALLEYS AND RAIN COASTAL PLAIN. AN ADDITIONAL
1-4" POSSIBLE WED NIGHT OVER NORTHERN HIGHER TERRAIN WITH HIGHEST
AMOUNTS IN THE MONADNOCKS. GUSTY E WINDS IN THE EVENING WILL
DIMINISH OVERNIGHT AS THE LOW LEVEL JET LIFTS TO THE N.
THU INTO THU NIGHT...
MID LEVEL LOW ROTATES INTO NEW ENG DURING THU THEN MOVES TO THE
EAST THU NIGHT. DEEP MOISTURE REMAINS IN PLACE WHICH WILL RESULT
IN PERIODS OF PRECIP CONTINUING THU BUT BECOMING MORE
SHOWERY/CONVECTIVE AS STEEP LOW LEVEL LAPSE RATES DEVELOP UNDER
THE COLD POOL. DESPITE COLD TEMPS ALOFT...BOUNDARY LAYER WILL BE
WARM ENOUGH FOR MOSTLY RAIN ON THU EXCEPT FOR HIGHEST ELEVATIONS
FROM THE BERKSHIRES TO MONADNOCKS WHERE SNOW OR MIXED SNOW/RAIN
SHOWERS EXPECTED. PRECIP TRANSITIONS TO SNOW SHOWERS THU NIGHT AS
LOW LEVELS COOL AND MAY SEE SOME ENHANCEMENT ACROSS E MA AS SFC
LOW SHIFTS TO THE EAST WITH INCREASING LOW LEVEL N/NE FLOW. GFS
AND NAM ARE MOST ROBUST WITH QPF THU NIGHT WHILE ECMWF IS FAIRLY
LIGHT. STILL TIME TO WORK OUT THE DETAILS BUT PRELIM THINKING IS
THAT SOME MINOR ACCUM POSSIBLE E MA LATER THU NIGHT.
FRIDAY...
VERTICALLY STACKED LOW GRADUALLY MOVES OFFSHORE WITH GUSTY
N/NE FLOW CONTINUING. AREA OF DEEP MOISTURE REMAINS ACROSS THE
REGION SO RISK OF SNOW/RAIN SHOWERS WILL CONTINUE...ESPECIALLY
FOR E MA. TEMPS BELOW NORMAL...MOSTLY IN THE 30S.
SAT THROUGH MON...
LOOKS MOSTLY DRY FOR NOW WITH BELOW NORMAL TEMPS AS DOWNSTREAM
BLOCKING IN THE N ATLANTIC AND RIDGING OUT WEST MAINTAINS
AMPLIFIED TROF OVER THE EAST. HOWEVER...WILL HAVE TO WATCH
OFFSHORE STORM SUN INTO MON AS DOWNSTREAM BLOCK COULD RESULT IN A
WESTWARD TREND IN LATER GUIDANCE.
&&
.AVIATION /10Z TUESDAY THROUGH SATURDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
SHORT TERM...HIGH CONFIDENCE THROUGH TONIGHT...THEN MODERATE TO
HIGH CONFIDENCE WEDNESDAY.
THROUGH 12Z...MAINLY VFR CIGS/VSBYS. AREAS OF IFR-LIFR CIGS/VSBYS
IN AREAS OF DENSE FOG ACROSS CT VALLEY OF N MA/SW NH...WITH
MVFR-IFR VSBYS IN PATCHY FOG ACROSS S CENTRAL NH/NE MA. CONDITIONS
SHOULD SLOWLY IMPROVE AROUND 12Z.
TODAY...PATCHY MVFR-IFR CIGS/VSBYS IN LEFTOVER LOW CLOUDS AND
PATCHY FOG THROUGH 15Z...THEN VFR CONDITIONS. EXPECT INCREASING
MID AND HIGH CLOUDS DURING THE AFTERNOON FROM SW. EXPECT E-SE TO
INCREASE DURING THE AFTERNOON...BUT REMAINING BELOW 15 KT.
TONIGHT...VFR CONDITIONS THROUGH AROUND MIDNIGHT...THEN CIGS/VSBYS
LOWERING TO MVFR-IFR FROM W-E. PATCHY LIFR CIGS AFTER 09Z. EXPECT
MIX OF SNOW/SLEET/RAIN WITH ONSET OF PRECIP...MAINLY RAIN ALONG
THE S COAST. LLWS LIKELY ACROSS CT VALLEY AFTER 09Z ON INCREASING
LOW LEVEL EAST WINDS.
WEDNESDAY...EXPECT MVFR-IFR CIGS/VSBYS IN RAIN AND/OR SNOW. MIX
WITH SLEET WELL INLAND. LLWS LIKELY WITH LOW LEVEL E-SE WINDS AT
50-60 KT MOVING ACROSS REGION.
KBOS TAF...HIGH CONFIDENCE IN TAF.
KBDL TAF...HIGH CONFIDENCE IN TAF.
OUTLOOK...WEDNESDAY NIGHT THROUGH SATURDAY...
WEDNESDAY NIGHT...HIGH CONFIDENCE. MVFR-IFR CONDITIONS LIKELY IN
RAIN SNOW AND FOG.
THURSDAY THROUGH SATURDAY...MODERATE CONFIDENCE. MVFR/VFR
EXPECTED WITH LOWER CONDITIONS POSSIBLE AT TIMES IN RAIN/SNOW
SHOWERS THU INTO FRIDAY.
&&
.MARINE...
TODAY...WINDS WILL REMAIN LIGHT/VRBL EARLY...THEN WILL PICK UP OUT
OF THE E DURING THE AFTERNOON AS SYSTEM STARTS TO APPROACH FROM
THE SW. E-SE SWELLS AOA 5 FT CONTINUE ON THE WATERS.
TONIGHT...WITH INCREASING PRES GRADIENT AND ONSHORE FLOW...HAVE
ISSUED GALE WARNINGS FOR MOST OF THE WATERS. EXPECT STRONGEST
WINDS STARTING TO APPROACH AFTER MIDNIGHT. SEAS WILL ALSO
BUILD...UP TO 13 FT AFTER MIDNIGHT.
WEDNESDAY...EXPECT E WIND GUSTS UP TO 35-40 KT...HIGHEST WELL
OFFSHORE DURING THE MORNING. SEAS WILL BUILD UP TO 15 FT ON THE
OUTER WATERS. WINDS WILL DIMINISH ACROSS THE SOUTHERN WATERS
DURING THE AFTERNOON AS LOW PRES AND WARM FRONT MOVE N.
OUTLOOK...WEDNESDAY NIGHT THROUGH SATURDAY...
THROUGH THU...E GALES POSSIBLE OVER EASTERN MA OUTER WATERS WED
EVENING...THEN WINDS DIMINISHING AND SHIFTING TO THE S. WINDS
BELOW SCA DURING THU BUT HAZARDOUS SCA SEAS WILL CONTINUE OVER
OPEN WATERS.
THU NIGHT INTO FRI...INCREASING N/NE WINDS WITH SCA LIKELY AND LOW
PROB FOR GALE FORCE GUSTS.
SAT...N WINDS BELOW SCA BUT SCA SEAS WILL CONTINUE OVER OUTER
WATERS.
&&
.TIDES/COASTAL FLOODING...
STILL EXPECT STRONG E-SE WINDS TO MOVE INTO COASTAL AREAS LATE
TONIGHT AND WEDNESDAY MORNING.
THERE IS STILL A THREAT FOR MINOR COASTAL FLOODING ALONG THE RI
SOUTH COAST DURING THE WEDNESDAY MORNING HIGH TIDE...AND ALONG THE
MA E COAST AROUND THE MIDDAY HIGH TIDE. THE SITUATION DOES NOT
LOOK TOO ALARMING ALONG EITHER COAST...BUT A MINOR IMPACT SEEMS
PLAUSIBLE.
ALONG THE S COAST...EXPECT ENOUGH OF A SE SURFACE FLOW BY 14Z WED
TO PRODUCE A 1.5 TO 2 FOOT SURGE ALONG WITH POTENTIALLY 10 TO 13
FOOT WAVES OFFSHORE. ALONG THE E COAST...THE SURGE WILL BE
BUILDING AT THE TIME OF THE MIDDAY HIGH TIDE AND MAY REACH 1.5 TO
2 FEET THERE AS WELL. SEAS MAY BE APPROACHING 15 FT S AND E OF
NANTUCKET AND 10 TO 11 FEET ACROSS MASS BAY AND STELLWAGEN BANK.
A SUCCESSION OF ABOVE NORMAL TIDES AND MODERATE WAVE ACTION COULD
RESULT IN MINOR BEACH EROSION OVER SEVERAL HIGH TIDE CYCLES WED
THRU THU NIGHT ALONG THE MA E COAST...DEPENDING UPON THE EXACT
POSITION OF THE SURFACE LOW. SALISBURY TO CAPE ANN WOULD BE THE
AREA PROBABLY MOST PRONE TO THE MINOR BEACH EROSION OVER SEVERAL
HIGH TIDE CYCLES.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...DENSE FOG ADVISORY UNTIL 7 AM EST THIS MORNING FOR MAZ003-004.
WINTER STORM WATCH FROM LATE TONIGHT THROUGH THURSDAY MORNING
FOR MAZ002>004-008>010-026.
NH...DENSE FOG ADVISORY UNTIL 7 AM EST THIS MORNING FOR NHZ011.
WINTER STORM WARNING FROM 1 AM WEDNESDAY TO 10 AM EST THURSDAY
FOR NHZ011-015.
WINTER STORM WATCH FROM LATE TONIGHT THROUGH THURSDAY MORNING
FOR NHZ012.
RI...NONE.
MARINE...GALE WARNING FROM 4 AM TO 5 PM EST WEDNESDAY FOR ANZ231-232.
GALE WARNING FROM 1 AM TO 5 PM EST WEDNESDAY FOR ANZ233>235-
237-254>256.
SMALL CRAFT ADVISORY FROM 5 AM WEDNESDAY TO 1 AM EST THURSDAY
FOR ANZ230-236.
GALE WARNING FROM 10 AM WEDNESDAY TO 1 AM EST THURSDAY FOR
ANZ250.
GALE WARNING FROM 10 AM TO 7 PM EST WEDNESDAY FOR ANZ251.
&&
SYNOPSIS...KJC/EVT
NEAR TERM...EVT
SHORT TERM...EVT
LONG TERM...KJC
AVIATION...KJC/EVT
MARINE...KJC/EVT
TIDES/COASTAL FLOODING...STAFFHazardous weather outlook, Feb 26, 4:28 AM EST, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 428 AM EST TUE FEB 26 2013 MAZ002-008>010-026-NHZ012-270930- WESTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-NORTHERN MIDDLESEX MA-EASTERN HILLSBOROUGH NH- 428 AM EST TUE FEB 26 2013 ...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ002>004-MAZ005>007-011>024-RIZ001>008-270930- HARTFORD CT-TOLLAND CT-WINDHAM CT-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 428 AM EST TUE FEB 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. A WINTER WEATHER ADVISORY MAY EVENTUALLY BE NEEDED FOR LATE TONIGHT ACROSS PORTIONS OF NORTHERN CONNECTICUT AND CENTRAL AND WESTERN MASSACHUSETTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS LOW PROBABILITY OF MINOR COASTAL FLOODING DURING THE WEDNESDAY HIGH TIDE ALONG THE EAST AND SOUTH COASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ003-004-270930- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- 428 AM EST TUE FEB 26 2013 ...DENSE FOG ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING... ...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MASSACHUSETTS AND WESTERN MASSACHUSETTS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. WINTER STORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NHZ015-270930- WESTERN AND CENTRAL HILLSBOROUGH NH- 428 AM EST TUE FEB 26 2013 ...WINTER STORM WARNING IN EFFECT FROM 1 AM WEDNESDAY TO 10 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NHZ011-270930- CHESHIRE NH- 428 AM EST TUE FEB 26 2013 ...DENSE FOG ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING... ...WINTER STORM WARNING IN EFFECT FROM 1 AM WEDNESDAY TO 10 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ233>235-237-254>256-270930- VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-BLOCK ISLAND SOUND- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 428 AM EST TUE FEB 26 2013 ...GALE WARNING IN EFFECT FROM 1 AM TO 5 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ251-270930- MASSACHUSETTS BAY AND IPSWICH BAY- 428 AM EST TUE FEB 26 2013 ...GALE WARNING IN EFFECT FROM 10 AM TO 7 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ250-270930- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 428 AM EST TUE FEB 26 2013 ...GALE WARNING IN EFFECT FROM 10 AM WEDNESDAY TO 1 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230-236-270930- BOSTON HARBOR-NARRAGANSETT BAY- 428 AM EST TUE FEB 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS THE LOW TO MODERATE PROBABILITY OF GALE FORCE WINDS TUESDAY NIGHT INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ231-232-270930- CAPE COD BAY-NANTUCKET SOUND- 428 AM EST TUE FEB 26 2013 ...GALE WARNING IN EFFECT FROM 4 AM TO 5 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 1:14 AM EST | Dense Fog Advisory | BOX | Franklin, Worcester | 6 hr |
| Feb 26, 4:52 AM EST | Winter Storm Warning | BOX | Franklin, Hampden, Hampshire, Worcester | 35 hr |
| Feb 26, 5:45 AM EST | Gale Warning | BOX | 40 hr | |
| Feb 26, 4:41 PM EST | Winter Weather Advisory | BOX | Franklin, Hampden, Middlesex, Worcester | 15 hr |
| Feb 26, 5:51 PM EST | Coastal Flood Advisory | BOX | Barnstable, Bristol, Essex, Nantucket, Norfolk, Plymouth and 1 more | 20 hr |
Nearby
Small Craft Advisories in Massachusetts, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.